Publicaciones científicas

Photo-induced toxic epidermal necrolysis caused by clobazam

01-dic-1996 | Revista: The British Journal of Dermatology

Redondo P, Vicente J, España A, Subira ML, De Felipe I, Quintanilla E.
Department of Dermatology, University Clinic of Navarra, School of Medicine, Pamplona, Spain


RESUMEN

Toxic epidermal necrolysis (TEN) is a life-threatening disease, the pathogenesis of which remains largely unknown. We describe a 23-year-old woman under treatment with clobazam who developed lesions of TEN in light-exposed areas. Patch and photopatch tests with clobazam were negative. The cellular phenotype and cytokines were studied in blister fluid. The cellular infiltrate was composed mainly of T lymphocytes with a predominant cytotoxic phenotype.

There was an increase in the level of tumour necrosis factor (TNF)-alpha in blister fluid compared with the control (a patient with bullous pemphigoid).

CITA DEL ARTÍCULO  Br J Dermatol. 1996 Dec;135(6):999-1002

SOLICITE